# SDR SIMA20130916004

- Difficulty date: September 16, 2013
- Submitted: September 17, 2013
- Operation: Air carrier
- Aircraft: N642AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145193
- Aircraft time: 33,177 hours, 30,010 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Lack Of Lube
- Location: Main Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE MAIN CABIN DOOR IS HARD OPEN.  LUBRICATED MAIN CABIN CABIN DOOR FRAME ROLLERS IAW AMM 53-21-02.  TESTED SATISFACTORY.
